# SDR 08FDEA01546

- Difficulty date: April 25, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 52,749 hours, 15,414 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: A53973085
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FINDING ON C 60A-62 RT IN UPPER FLANGE OF AFT CARGO DOOR SILL BEAM REPAIR PERFORMED IAW SRM 53-17-18 WITH DEVIATION IN FASTENER USE (CHANGE FROM MS20426DD6 TO HL11VF5/NSA 5075-5) APPROVED BY RAS/EFW/9000020/2008 AND EA 6-5317-117138.
